MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TPUC3; TURBIDIMETRIC, TOTAL PROTEIN

ROCHE DIAGNOSTICS TPUC3; TURBIDIMETRIC, TOTAL PROTEIN
Catalog Number 03333825190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the cobas 6000 c501 module was not provided.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable high tpuc3 total protein urine/csf gen.3 results from one urine patient sample tested on the cobas 6000 c501 module.The initial tpuc3 result of the undiluted patient sample from the module was 152.6 mg/dl.The repeat result with the patient sample at 1:3 dilution from the module was 1193.4 mg/dl.The repeat result of the undiluted patient sample from the module was 132.6 mg/dl.The repeat result using an immunoturbidimetry laboratory method was 15.6 mg/l.The reporter sent the patient sample to an outsourced laboratory.The repeat result from a competitor analyzer using an immunoturbidity laboratory method was 5.5 mg/l.The patient sample was also sent to the investigation laboratory.The repeat result using a benzontium chloride method was 155.2 mg/dl.The investigation laboratory suspects the presence of an interferent in the patient sample.Additional tpuc3 results of 22.4 mg/dl and 397.8 mg/dl were provided.It is not clear how these results relate to the event.Clarification has been requested related to these results but has not been provided.
 
Additional Manufacturer Narrative
Based on the information provided, the investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
TPUC3
Common Device Name
TURBIDIMETRIC, TOTAL PROTEIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19192430
Report Number1823260-2024-01289
Device Sequence Number8473818
Product Code JGQ
UDI-Device Identifier04015630919536
UDI-Public04015630919536
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K141925
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Catalogue Number03333825190
Device Lot Number75158401
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/01/2024
Supplement Date Received by Manufacturer06/05/2024
Initial Report FDA Received Date04/26/2024
Supplement Report FDA Received Date06/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age4 YR
Patient SexMale